# SDR A6WA202408158792

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 46,931 hours, 46,076 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VP1240E00
- Part serial: L0587
- Condition: Failed
- Location: Cabin Pressure
- Part time: 37,314 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB NOTICED CABIN ALTITUDE CLIMBING ABNORMALLY HIGH. RECEIVED CABIN ALT CAUTION MSG. FOLLOWED BY CABIN ALT WARNING. CW IAC AND QRH CMSGS CLEARED IN DECENT.   AIRCRAFT REMOVED FROM SERVICE.  INSPECTED AND FOUND OVB EXHAUST SOV NOT FULLY CLOSED. SET TO THE CLOSE POSITION REF 367692-4 FOR MEL, VERIFIED CB WERE PULLED AND COLLARED.   NO OTHER DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED INBOARD EXHAUST VALVE IAW AMM 21-24-31. OPS TEST GOOD REMOVED PLACARD AND REMOVED FROM MEL.
